# SDR UALA2008111302602

- Difficulty date: May 4, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N367UA
- Make and model: Boeing 737322
- Aircraft serial: 24536
- Aircraft time: 52,595 hours, 36,338 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 4997 · APU System Wiring
- Part: Wire
- Condition: Burned
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GENERATOR LEAD WIRES BURNT AND ARCING ON OIL PUMP, NEEDS REPLACEMENT.  UNDER INVESTIGATION 5/19/08.  REPLACED APU FEEDER CABLES.  REMOVED AND REPLACED OIL PUMP ASSEMBLY.  REPLACED APU GENERATOR AND OIL COOLER AND REPLACED GENERATOR FEEDER CABLE. PER MM 49-11-00 -401, OPS CK'S GOOD, NO FAULTS STARTED AND RAN APU WITH FULL ELEC LOAD AND GENERATOR OPERATED NORMAL.  SHUT DOWN AND REPEATED THE CHECK WITH SAME RESULT.  OK FOR SERVICE.  REOPENED ON 03MAY08 DUE TO APU GEN INOP AGAIN.
